Bad Side Effects Of Metronidazole

Updated
Monica2 Says:

I have a tingling sensation all over the body!

24 Replies (2 Pages)

Page:1Last Page
Earliest Newest Votes
1
Verwon Says:

Has it changed or improved any yet?

Learn more Metronidazole details here.

It sounds like you were having some type of reaction to the Metronidazole, as even the common side effects to using it topically are usually just localized at the application site.

Was this helpful? 0
2
Sayre Says:

It's been about a year since I took the antibiotics. I still occasionally get tingling in my left foot (it's the same as when I took the Metronidazole. I don't know if I had any other side affects from it, but I still have remnants of those side effects. I should have stopped taking it the second I had ANY tingling in my body but I persisted.

Still, it's not that often, and it goes away usually. But if I had known I would never have taken it..

Was this helpful? 2
3
Nill Says:

Hi guys,

I used Metronidazole for 5 days, 2 capsule per day and each capsule is 500 mg. I have a horrible pain in all of my bones and joints. also, I have nausea and pain in my chest and my back, my shoulders and especially back of my neck and head. I am wondering if anyone can help me about this? does anyone else have these symptoms? I want to know are there the side effects of Metronidazole? Please help me.

Was this helpful? 6
4
Coco Chanel Says:

Yes I took this for 7 days and I had to retake another dose of it. I experience tingling throughout my whole body. But now I only feel it in my feet. I'm praying daily that God deliver me from this and I'm praying for you as well.

Was this helpful? 0
5
Ihavefaith7 Says:

It has been over a month and I'm still dealing with the tingling, but it varies in intensity. Some time during the day I don't feel it, then it returns. I believe that eventually it will stop returning. I'm dealing with also feeling lightheaded/dizzy/spacey and off balanced when I'm walking; along with back and joint pain. I really need some encouragement. When will this stop, is there something I should be taking or doing to speed up the process?

Was this helpful? 5
6
Anna Says:

I see that nobody has been writing Here for a while. How you are all doing? I have so many side effects, 2 months out from flagyl

Was this helpful? 1
7
TMB Says:

Hi. It's been 6 weeks since I stopped taking flatly and still experiencing intermittent tingling in hands and feet. Some numbness too. Lately my feet hurt a little. How are you doing.

Was this helpful? 0
8
Lan Says:

I took Metronidazole for 5.5 days. Tingling started on one side of the face, then numbness, then severe headache, then arms and legs numbness, then tingling everywhere, then burning senstation. The drug messed up with my facial muscle, so my teeth shifted, bite is off, ended up with teeth being grind down to fix the bite, wear retainer 24/7 to prevent teeth shifting, and a night guard. OMG! Have stopped taking the durg for a little over 3 days but the tingling on the face and body is still there and the headache is still there but not as bad. Was told to go to the ER but saw an NP instead and she suggested Benedryl. I'm scared that the tingling and the headache will never go away.

Was this helpful? 1
9
TRISH Says:

Don't take anything other than PROBIATICS to restore your good flora. This med works to kill bacterias, parasites & my amoebas but it messes you up so much. The metallic taste can be masked with any peppermint candy or other gum you choose but when people talk about messing with your nervous system that's real scarey. I was very dizzy & dishoriented the entire 14 days & also I fainted once but husband was there to hold me,
. Hope I never have to take this again EVER!!

Was this helpful? 0
10
jing Says:

Its been 5 days since stopping the metrodinazole and still suffering as what you've mentioned...pain in my shoulder .neck back of head..joints sometimes ..upper back. And not feeling comfortable..like my nerves are affected..hoping getting better.

Was this helpful? 0
11
Dani Says:

I took Metronidazole for 3 weeks in August. My last dose was at the begging of September. I have constant brain fog, dizziness, pain in neck, tingling all over my body. I can no longer work or even leave my bed most days. Im so depressed i used to be such ab n acitive bubbly person. Im scared i will be stuck like this forever. I have an MRI next week but i have seen multiple doctors and specialist and none gave any information. I was wondering if anyone has delt with this. If they think its a side effect of the medication... will i ever be able to be normal again? Its just getting worse someone please help.

Was this helpful? 1
12
Anna Says:

Hi Dani
I know exactly what you talking about. Took flagyl (metrodinazole) over a year ago. And im fighting still. I hope you are healing better then me?
This is metrodinazole toxicity. It destroys The nerves and causes neuropathy and brain nerve damage.
People can heal, but it can take a long time. Some heal over months, some over a year and some over years. And some dont. This is The scariest thing i have been through. The hardest thing is when doctors dont belive. They say its just anxiethy. But from beeing a healthy person, and then take flagyl and have so much going on in The body, thats flagyl causing it.
Did your mri showed anything?

Was this helpful? 1
13
Dani Says:

No my mri showed nothing and infact things have just progressivly gotten worse for me. When it forst started out i didn't have much nerve pain now its wide spread. My anxiety, depression, amd brain fog have sky rocketed. Everyday is a constant battle not to give in and take my own life. My dad passed last week on top of my health issues and all I can think about is I'm only 26. I don't have kids yet or a carrier. I was just starting out in life and now I probably never will get to experience those things. Sorry this isn't more helpful or hopful been in a pretty dark place lately. I pray you find relief.

Was this helpful? 0
14
Anna Says:

Hi Dani
I know exactly hope you feel. I struggle to, some days i just wished i died instead off all this going on. It is a nightmare. Im so sorry for your loss off your father. I cant even think how painful it is, that you have to go through that to, with all this going on in the body.
Im so sorry. Do you have family or friends to support you in all this?

Was this helpful? 0
15
Debbie Says:

Hi, I am experiencing nausea, chest pains, the runs, swelling in belly and a little off balance. Also, light headache.

Was this helpful? 0
16
Anna Says:

Hi Debbie
I hope you get better. How much flagyl /metrodinazole did you take? And for how long?

Was this helpful? 0
17
Karol Says:

Have you gotten better? I found this just trying to figure out why I have such anxiety. I took flagyl 3 months ago and am hoping to get out of this tunnel!

Was this helpful? 0
18
Lyka Says:

I have neuropathy and Brain problems, I am so desperate for improvements. I'd do anything to be better again.

Was this helpful? 0
19
Star07 Says:

I took metronidazole for 7 days, twice a day. At first, I didn't link the symptoms I was having with the tablet - half way into the treatment I started having all these symptoms:. Tingling/burning sensation all over my body (especially arms and legs) , low grade fever, difficulty swallowing, furry tongue, mild diarreah, dry mouth and lots of anxiety - it has been a week after I finished my treatment and I'm still experiencing side effects. It has been awful. Some symptoms come and go during the day. Doctor prescribed prednisone because he thought it was some allergic reaction and I have been getting slightly better. Still experiencing the tingling sensation (especially in my arms) and diarrhea. Everything else seems to have improved. Praying it gets better. Be well!

Was this helpful? 1
20
Rik Cook Says:

Re: Star07 (# 19) Expand Referenced Message

How are you doing now? My daughter was prescribed this and only took it for 6 days. Numbness and tingling all over her body. Five days off now

Was this helpful? 0
Page:1Last Page

More Discussions:

Side Effects Of Metronidazole

I used flagyl almost 4 months ago for 7 days. I still have a terrible, sometimes salty, sometimes metallic taste in my m...

3 REPLIES
prolonged side effects of metronidazole

I was on Metronidazole for 7 days & finished it 3 days ago. I experienced some nausea & even vomited a couple of...

5 REPLIES
what are the side effects of metronidazole

My doctor provided me with this and i dont know what the side effects are? ## Hello, Ladypink! How are you? The side eff...

1 REPLY
Bio-Metronidazole side effects?

Hy,i am 13 weeks preg,and i had an abdomen pain so I went to the clinic the nurse gave me Bio-metronidazole 400mg,she ad...

5 REPLIES
Metronidazole lasting side effects

I have been taking this medication for 7 days and off of it since a week and still have severe side effects, abdominal c...

1440 REPLIES
Pliva 334 Metronidazole Side Effects

Ive been on pliva334 for 4 days now. I have noticed a change in the color of my pee, it the normal? ## Metronidazole is ...

3 REPLIES
pliva 334 metronidazole possible side effects

I have been taking this medication for three days now, 3 times a day for 7 days. I have noticed an increase in my appeti...

1 REPLY
metronidazole 500mg and doxycycline 100mg side effects

I am on metronidazole 500 mg, 3 times a day, and doxycycline 100mg, twice a day. I am almost finished with them. But can...

2 REPLIES
Metronidazole effects or pregnant?

I had to take plan b in early November, and ended up having two periods a week apart from each other. 11/14-11/18 and 11...

2 REPLIES
Metronidazole uses and effects?

## what is this? ## WHAT DOES THIS DRUG DO TO ME.......... ## There are several brands with this active chemical; Please...

5 REPLIES